# SDR CHQA200600130

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 12,168 hours, 8,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17568
- Condition: Discharged
- Location: Cabin
- Part time: 3,319 hours, 2,651 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BACK HALF OF AIRPLANE (INSIDE) WERE ON WHEN ARRIVED AT THE AIRCRAFT.  AIRPLANE WAS COMPLETELY POWERED DOWN.  REMOVED AND REPLACED EMERGENCY BATTERIES.
